# SDR SWAA2020070898108

- Difficulty date: July 5, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,064 hours, 34,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS CAME OFF.  LOWER LENS AT RT OVERWING EXIT ON WALL.  REINSTALLED LENS PER MM 33-51-11.
